Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NEUMANN PROBLEM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2195

  • Page / 88

Export

Selection :

  • and

THEORIE DES ESPACES FONCTIONNELS A NULLITE 1 ET LE PROBLEME DE NEUMANN SUR LES ESPACES HARMONIQUES.KORI T.1976; AO-CNRS-12634; FR.; DA. 1976; PP. (138P.); BIBL. DISSEM.; (THESE DOCT. SCI. MATH.; PARIS 6)Thesis

PROBLEME DE NEUMANN EXTERIEUR POUR UN CYLINDRE SEMI-INFINIBELYAEV S YU; KUZ'MIN YU N.1980; PRIKL. MAT. MEKH.; SUN; DA. 1980; VOL. 44; NO 2; PP. 346-353; BIBL. 5 REF.Article

NECESSARY CONDITIONS FOR SUBELLIPTICITY OF THE D ROND -NEUMANN PROBLEMCATLIN D.1983; ANN. MATH.; ISSN 0003-486X; USA; DA. 1983; VOL. 117; NO 1; PP. 147-171; BIBL. 18 REF.Article

LARGE TIME BEHAVIOR OF SOLUTIONS OF NEUMANN BOUNDARY VALUE PROBLEM FOR THE POROUS MEDIUM EQUATIONALIKAKOS ND; ROSTAMIAN R.1981; INDIANA UNIV. MATH. J.; ISSN 0022-2518; USA; DA. 1981; VOL. 30; NO 5; PP. 749-785; BIBL. 32 REF.Article

THE FUNDAMENTAL SOLUTION OF THE HEAT EQUATION ASSOCIATED WITH THE D ROND DIV. ENT -NEUMANN PROBLEMSTANTON NK.1978; J. ANAL. MATH.; ISR; DA. 1978 PUBL. 1979; VOL. 34; PP. 265-274; BIBL. 7 REF.Article

DEVELOPPEMENTS EN FONCTIONS PROPRES ET THEORIE DE LA DIFFUSION POUR LE LAPLACIEN DANS DES OUVERTS CONIQUES ET CYLINDRIQUES NON BORNES.GUILLOT JC; WILCOX CH.1977; C.R. ACAD. SCI. A, B; FR.; DA. 1977; VOL. 285; NO 3; PP. 115-118; ABS. ANGL.; BIBL. 8 REF.Article

SUL PROBLEMA DI CAUCHY-NEUMANN PER LE EQUAZIONI PARABOLICHE SINGOLARI A COEFFICIENTI DISCONTINUE IN DUE VARIABILITI = SUR LE PROBLEME DE CAUCHY-NEUMANN POUR LES EQUATIONS PARABOLIQUES SINGULIERES A COEFFICIENTS DISCONTINUS A 2 VARIABLESVITANZA C.1981; REND. SEMIN. MAT. UNIV. PADOVA; ISSN 0373-319X; ITA; DA. 1981; VOL. 65; PP. 191-204; ABS. ENG; BIBL. 5 REF.Article

APPROXIMATION PAR POTENTIEL DE DOUBLE COUCHE DU PROBLEME DE NEUMANN EXTERIEUR.NEDELEC JC.1978; C.R. ACAD. SCI., A; FR.; DA. 1978; VOL. 286; NO 2; PP. 103-106; ABS. ANGL.; BIBL. 5 REF.Article

POINTS SINGULIERS DES CHAMPS MAGNETIQUES DANS LE PROBLEME DE NEUMANNKORNITSKAYA EA; MOLODENSKIJ MM.1977; SOLNECH. DANNYE, BJULL.; SUN; DA. 1977; NO 5; PP. 58-65; ABS. ENG; BIBL. 5 REF.Article

DEFORMATION OF COMPLEX STRUCTURES, ESTIMATES FOR THE D ROND EQUATION, AND STABILITY OF THE BERGMAN KERNELGREENE RE; KRANTZ SG.1982; ADV. MATH. (N.Y., 1965); ISSN 0001-8708; USA; DA. 1982; VOL. 43; NO 1; PP. 1-86; BIBL. 64 REF.Article

EXPLICIT SOLUTIONS TO A CLASS OF MIXED BOUNDARY VALUE PROBLEMSSADHAL SS.1981; INT. J. ENG. SCI.; ISSN 0020-7225; GBR; DA. 1981; VOL. 19; NO 8; PP. 1077-1082; BIBL. 4 REF.Article

EXTERIOR BOUNDARY VALUE PROBLEMS AS LIMITS OF INTERFACE PROBLEMSRAMM AG.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 84; NO 1; PP. 256-263; BIBL. 5 REF.Article

THE HEAT EQUATION FOR THE D ROND -NEUMANN PROBLEM IN A STRICTLY PSEUDOCONVEX SIEGEL DOMAIN. IISTANTON NK.1981; J. ANAL. MATH.; ISSN 0021-7670; ISR; DA. 1981; VOL. 39; PP. 189-202; BIBL. 4 REF.Article

ON THE NULL-FIELD EQUATIONS FOR THE EXTERIOR PROBLEMS OF ACOUSTICSMARTIN PA.1980; Q.J. MECH. APPL. MATH.; ISSN 0033-5614; GBR; DA. 1980; VOL. 23; NO 4; PP. 385-396; BIBL. 12 REF.Article

CONSTRUCTIVE METHODS FOR SOLVING THE EXTERIOR NEUMANN PROBLEM FOR THE REDUCED WAVE EQUATION IN A SPHERICALLY SYMMETRIC MEDIUM.COLTON D; WENDLAND W.1976; PROC. R. SOC. EDINBURGH, A; G.B.; DA. 1976; VOL. 75; NO 2; PP. 97-107; BIBL. 9 REF.Article

GEOMETRIC APPLICATIONS OF THE SOLVABILITY OF NEUMANN PROBLEMS ON A RIEMANNIAN MANIFOLDREILLY RC.1980; ARCH. RATION. MECH. ANAL.; ISSN 0003-9527; DEU; DA. 1980; VOL. 75; NO 1; PP. 23-29; BIBL. 13 REF.Article

SPECTRES ET GROUPES CRISTALLOGRAPHIQUES. II: DOMAINES SPHERIQUESBERARD P; BESSON G.1980; ANN. INST. FOURIER; ISSN 0373-0956; FRA; DA. 1980; VOL. 30; NO 3; PP. 237-248; ABS. ENG; BIBL. 9 REF.Article

BIFURCATION FOR NEUMANN PROBLEMS WITHOUT EIGENVALUESSTUART CA.1980; J. DIFFER. EQUATIONS; USA; DA. 1980; VOL. 36; NO 3; PP. 391-407; BIBL. 5 REF.Article

SUR LA REGULARITE DE LA FONCTION DE GREEN DU PROBLEME DE NEUMANN-KELVINEUVRARD D.1982; REV. ROUM. MATH. PURES APPL.; ISSN 0035-3965; ROM; DA. 1982; VOL. 27; NO 3; PP. 319-326; BIBL. 13 REF.Article

THE DIRICHLET AND NEUMANN PROBLEMS FOR HARMONIC FUNCTIONS IN HALF-SPACESGARDINER SJ.1981; J. LOND. MATH. SOC.; ISSN 0024-6107; GBR; DA. 1981; VOL. 24; NO 3; PP. 502-512; BIBL. 9 REF.Article

THE LP APPROACH TO THE NAVIER-STOKES EQUATIONS WITH THE NEUMANN BOUNDARY CONDITIONMIYAKAWA T.1980; HIROSHIMA MATH. J.; JPN; DA. 1980; VOL. 10; NO 3; PP. 517-537; BIBL. 17 REF.Article

ON NEWMANN'S METHOD FOR THE EXTERIOR NEUMANN PROBLEM FOR THE HELMHOLTZ EQUATION.KLEINMAN RE; WENDLAND WL.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 57; NO 1; PP. 170-202; BIBL. 60 REF.Article

NEW APPROACH TO THE SOLUTION OF LARGE, FULL MATRIX EQUATIONSCLARK RW; JAMES RM.1981; AIAA J.; ISSN 0001-1452; USA; DA. 1981; VOL. 19; NO 2; PP. 184-190; BIBL. 5 REF.Article

SINGULARITIES AND ENERGY DECAY IN ACOUSTICAL SCATTERINGMELROSE RB.1979; DUKE MATH. J.; USA; DA. 1979; VOL. 46; NO 1; PP. 43-59; BIBL. 7 REF.Article

THE NEUMANN PROBLEM FOR A FUNCTION HARMONIC IN RN X(0-INFINI).ARMITAGE DH.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 63; NO 1; PP. 89-105; BIBL. 13 REF.Article

  • Page / 88